# SDR SWIA202501130054

- Difficulty date: November 15, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON LH PRESSURE FLOOR SILL PANEL FS409+128 Â€“ 559     (C-CHECK RO 1/13/2025)    BLENDED 5EA SPOTS OF CORROSION ON LH PRESSURE FLOOR SILL PANEL FS409+128 - 559 REF CRJ 200 SRM 51-21-06-00 EVALUATED BLEND AREAS 1 TO 4 ON LH PRESSURE FLOOR SILL PANEL FS409+128 - FS559 AND WERE FOUND WITHIN LIMITS OF THE SCOPE OF THIS REO AS PER REO NO 601R-53-41-666 REV. -C DATE: 2012-11-06 PARA. 1, 1.1 AND TABLE 1. MINIMUM REMAINING THICKNESS REQUIRED: 0.040'' AND THE DEEPEST POINT MEASURED: 0.040''. COMPLIED WITH ALL STEPS ON  REO NO. 601R-53-41-3275 REV -- DATE 2024-12-12COMPLIED WIT SKYWEST TASK CARD 51-900-1003-SKY
